×

Connexion en topologie fine et balayage des mesures. (Connection on fine topology and balayage of measures.). (French) Zbl 0208.13802


MSC:

31C40 Fine potential theory; fine properties of sets and functions
31D05 Axiomatic potential theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] M. BRELOT, Points irréguliers et transformations continues en théorie du potentiel, J. de Math. (Liouville), (1940), 319-337. · JFM 66.0447.01
[2] M. BRELOT, Quelques propriétés et applications du balayage, C.R. Acad. Sci. (Paris), 227, (1948), 19-21. · Zbl 0038.26203
[3] M. BRELOT, Lectures on potential theory. Tata Institute of Fundamental Research. Bombay (1960). · Zbl 0098.06903
[4] M. BRELOT, Axiomatique des fonctions harmoniques. Montréal (1966). · Zbl 0148.10401
[5] M. BRELOT et G. CHOQUET, Espaces et lignes de Green. Ann. Inst. Fourier, 3, (1951), 199-263. · Zbl 0046.32701
[6] G. CHOQUET, Démonstration non probabiliste d’un théorème de getoor, Ann. Inst. Fourier 15, 2 (1965), 409-414. · Zbl 0141.30501
[7] C. CONSTANTINESCU, Some properties of the balayage of measures on a harmonic space, Ann. Inst. Fourier, 17, (1967), 273-293. · Zbl 0159.40804
[8] A. DENJOY, Sur LES fonctions dérivées sommables, Bull. Soc. Math. France, 43, (1916), 161-248. · JFM 45.1286.01
[9] J.L. DOOB, Applications to analysis of a topological definition of smallness of a set, Bull. Amer. Math. Soc., 72, (1966), 579-600. · Zbl 0142.09001
[10] B. FUGLEDE, Propriétés de connexion en topologie fine. Prépublication. Copenhague (1969).
[11] B. FUGLEDE, Fine connectivity and finely harmonic functions, C.R. Congr. Internat. Math., Nice (1970). · Zbl 0223.31016
[12] R.-M. HERVE, Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, 12, (1962), 415-571. · Zbl 0101.08103
[13] Ng.-XUAN-LOC and T. WATANABE, A characterization of fine domains for a certain class of Markov processes with applications to Brelot harmonic spaces. (To appear). · Zbl 0213.20101
[14] J. RIDDER, Über approximativ stetigen funktionen. Fund. Math., 13, (1929), 201-209. · JFM 55.0145.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.